# SDR AALA202405076848

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 35,177 hours, 7,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 22 EMERGENCY LIGHT INOPERATIVE FOUND WIRE LEADING TO LED LIGHT BROKEN. REPAIRED WIRE IN REFERENCE TO ESPM 20-53-33.
